# SDR IPXA2021060370143

- Difficulty date: June 3, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,724 hours, 17,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE LEFT SIDE CREW ENTRANCE DOOR, ONE OF THE CABLES BROKE.  R&R L1 DOOR AFT LOWER DRIVE CABLE PER MM 52-11-03, PRIOR TO RIG/ OPS CHECK FOUND DAMAGED SPRING AND FRAYED CABLE. L1 DOOR DEFERRED PER MEL 52-10-3-1-2-1 M746276 ASSIGNED, PLACARD INSTALLED. PN ON/OFF 54913809CW16420REPLACED UPPER SPRING CARTIAGE ASSY & LOWER PULLEY SPRING, REF 52-11-03.  ADJUSTED CABLES, REF AMM 52-11-02..
